# SDR QMLA2010070710031

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 7,102 hours
- Engine: Pwa PW206A
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 945UN01Q4AA8B
- Condition: Dislodged
- Location: Engine Control
- Part time: 7,102 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, ABOUT 5 MINUTES FROM DESTINATION THE ENGINE CONTROL SWITCH TO THE NR 1 ENGINE WAS EITHER BUMPED OR IT SLIPPED ON ITS OWN TO THE IDLE POSITION. THE PILOT HAD THE MASTER CAUTION FOR THE ENG GOING TO IDLE AND GOT A LT YAW AS WELL. THE PILOT ADJUSTED TO COLLECTIVE THE TORQUE FOR THE NR 2 ENGINE WAS IN LIMITS--BELOW 86 PERCENT. THE PILOT PUT THE SWITCH BACK TO THE "FLIGHT' POSITION AND THE TORQUES MATCHED UP IN ABOUT 10 SECONDS.  THE PILOT DIDN'T DECLARE AN EMERGENCY AND ACTUALLY LANDED AT THE INTENDED SCENE.
